# SDR CA021008001

- Difficulty date: September 15, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0274380
- Condition: Failed
- Location: Rt Mlg Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A, L

## Discrepancy

(CAN)   AT APPROXIMATELY VR, HEARD AND FELT A LOUD BANG IN THE NOSE AREA.  DURING CLIMB CALLED TOWER AND ASKED TO CHECK THE RUNWAY.  SENT AN INSPECTION VEHICLE OUT AND FOUND TIRE REMENANTS.  NOTIFIED THE F/A AND PAX.  ASKED THE EMERGENCY EQUIMPMENT STANDING BY. DURING APPROACH, PUT GEAR DOWN AND RECEIVED A DISAGREE MESSAGE.  MISSED APPROACH.  MESSAGE CLEARED AFTER 30 SEC,  LANDING WAS UNEVENTFUL.
